# SDR SWIA200617120

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 13,883 hours, 10,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LBL9 INBD CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP P/N 601R31113-57 PO 64963 PER CRJ 200 SRM 51-42-06; 51-42-21 AND 51-40-11 PG 4 AND 5 AT FS 280 LBL9.
